RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 90–96 (Mi de9860)  

Ordinary Differential Equations

Lappo-Danilevskiǐ systems in the set of linear systems

S. A. Mazanik

Belarusian State University, Minsk

Full text: PDF file (1356 kB)

English version:
Differential Equations, 1999, 35:1, 90–96

Bibliographic databases:
UDC: 517.926.4
Received: 17.03.1998

Citation: S. A. Mazanik, “Lappo-Danilevskiǐ systems in the set of linear systems”, Differ. Uravn., 35:1 (1999), 90–96; Differ. Equ., 35:1 (1999), 90–96

Citation in format AMSBIB
\Bibitem{Maz99}
\by S.~A.~Mazanik
\paper Lappo-Danilevski{\v\i} systems in the set of linear systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 90--96
\mathnet{http://mi.mathnet.ru/de9860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723208}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 90--96


Linking options:
  • http://mi.mathnet.ru/eng/de9860
  • http://mi.mathnet.ru/eng/de/v35/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019